CSN Login
Members Online: 3

You are here

first timer

jrose
Posts: 1
Joined: Sep 2001

I've read all the messages and now wonder if some symptoms I'm experiencing are chemo related--although oncology says not. Completing four of six treatments of Cytoxan and carboplatin for stage II C ovarian cancer, I'm dealing with joint swelling and facial swelling particularly between my eyes but also skin rash/dermatitis on top of my arms, upper back and neck. Also, my skin texture has changed--spots are visible, pronounced wrinkles close to joints.

Also, what can I expect after finishing chemo i.e. how will my oncologist know if cancer reoccurs--is the CA 125 the only way to gauge a cancer "survivor" current status?

ingrid
Posts: 11
Joined: Aug 2000

Hi friedn
I did experience the same symptoms - wrinkles, spots and so. My skin was very very dry. When I've looked to the mirror I did see an old woman. 45 years old I was looking like an old lady of 70. I was depressed - not only I had cancer but also I became ugly. Anyway - everything went back to normal after finishing chemotherapy. But, if the symptoms do persist, please consult a specialist. I went to a specialist during chemo and he gave me some cream and medication.
After finishing chemo you will see that life is beautiful. I am a cancer survivor for two years now. And I do enjoy life. Although everything seems allright - I still have a control every two months at my doctor - and every two months I am nervous. I think this will remain.
If ever you want to contact me please do not hesitate to contact me (ingrid_vettiger@hotmail.com).
You are in my thoughts and in my prayers - I know what you are going through.
All the best - Ingrid

Subscribe to Comments for "first timer"